# SDR SWAA2023052430176

- Difficulty date: April 23, 2023
- Submitted: May 25, 2023
- Operation: Air carrier
- Aircraft: N8531Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 63575
- Aircraft time: 19,946 hours, 9,687 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT WASTE TANK BULKHEAD SUPPORT ANGLE CRACKED AT STA 867; LBL11.<[01] REMOVED DISCREPANT SUPPORT ANGLE IAW SRM 51-40-02;[02] DRILLED UP NEW SUPPORT ANGLE PER SRM 51-40-05 AND INSTALLED NEW SUPPORT ANGLE (149A8109U114) AT STA 867 LBL11 PER SRM 51-40-02.;[03] VERIFIED DRILL UP OF NEW SUPPORT ANGLE PER SRM 51-40-05 AND INSTALLATION OF NEW SUPPORT ANGLE (149A8109U114) AT STA 867 LBL11 PER SRM 51-40-02.
